| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/13/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strip vial returned empty - unable to test.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 303 mg/dl.The customer's expected fasting blood glucose test result range is 100 - 130 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 135 mg/dl and 161 mg/dl using truemetrix air meter.The product is stored according to specification in the dining room.The test strip lot manufacturer's expiration date is 11/17/2018 and open vial date is 10/01/2017.The meter memory was reviewed for previous test result history: (b)(6).Customer called in states the meter is reading high.